Post-tPA Hemorrhage in CVA

Revision as of 23:18, 29 October 2010 by Robot (talk | contribs) (Created page with "Consider bleeding if decreased LOC, increased weakness, new headache, sudden rise in blood pressure. If bleeding occurs after tpa given, 1- stop tpa infusion 2- stat CT- if...")
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Consider bleeding if decreased LOC, increased weakness, new headache, sudden rise in blood pressure.


If bleeding occurs after tpa given,

1- stop tpa infusion

2- stat CT- if no bleeding, resume tpa.

3- check new pt/ptt, platelets, fibrinogen lvls

4- prepare 6- 8 units cryoprcptte

5- prerare 6- 8 units platelets

6- if ICH present on CT, check labs and consider fibrinogen replacement


CVA GENERAL

- asa only. Heparin not help CVA- only possible TIA

- control BP <185/110 with labetolol 10mg iv

- CT scan might be negative if hyperacute

- hyperglycemia worsens outcome- no glucuse in fluids and use insulin prn

- no ASA if TPA to be given

- cardiac dysrrhythmia by increased symp tone, catechol release, decreased parasymp tone.


6/06 MISTRY